MathSciNet Relay Station
MathSciNet bibliographic data
MR1850374 11F66 (11F25 11F67)
Fomenko, O. M. On the behavior of automorphic $L$-functions at the center of the critical strip. (Russian) Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 276 (2001), Anal. Teor. Chisel i Teor. Funkts. 17, 300--311, 354; translation in J. Math. Sci. (N. Y.) 118 (2003), no. 1, 4910–4917
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement